Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What causes drowsiness after having Cypon syrup? - Online Doctor Chats

Date : 10-Sep-2014
User rating for this question
Very Good Posted in: Child Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2549 Questions
User:hi..
Doctor:Hi,
Please proceed with your query
User:my daughter is 4 yrs 5m old weighing 13 kg
Doctor:ok
User:we had taken her to her paedetrician for food poisoining
Doctor:ok
User:when we told him that she does not eat that good, he recommened a cyrup CYPON to be given...2.5 ml
Doctor:ok
User:however first dose we gave her today at around 12:30 pm....after lunch she immediately dozed off
Doctor:ok
User:is it a medicine side effect
Doctor:you need not worry
Doctor:drowsiness is main side effect
User:because i am in the office and am bit worried
Doctor:you can reduce dosage in morning times
User:she has been asked to be given two times a day
Doctor:instead of taking 2.5ml, give her 1.5ml in morning
Doctor:2.5 in nights
Doctor:need not worry,it is common side effect
User:will it continue...
User:if given the number of times that the DR recomended
Doctor:before changing dosage talk to your doctor
Doctor:ok continue
User:thanks...
Doctor:if baby restless call doctor to change dosage
Doctor:no worry ok
Doctor:Thanks for visiting me here. Bye for now.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor